MAUDE Adverse Event Report: SeaSpine Orthopedics Corporation Shoreline ACS; 7mm, Locking Cover

SeaSpine Orthopedics Corporation Shoreline ACS; 7mm, Locking Cover
Model Number 85-2107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Orthofix was made aware on 12 aug 2026 that a patient underwent spinal surgery consisting of the shoreline acs system.The index surgery occurred on (b)(6) 2026.It was reported that an 85-2107 7mm, locking cover fractured into the interbody intra-operatively and the threaded portion was left in the interbody.The fracture occurred when the surgeon tried to advance the 85-2107 7mm, locking cover using the locking handle.According to the reporter, the 85-2107 7mm, locking cover did not advance and was not seated properly.Since the interbody was already fixated at c6-7 with the screws, the surgeon elected to leave the construct in place and not remove the fractured threaded portion of the locking cover.No patient injuries or additional medical intervention were reported.Per the reporter, the patient is recovering well.
 
Additional Manufacturer Narrative
The affected device was not returned for evaluation.The lot number was not provided; therefore, a device history record review could not be performed.According to the reporter, the 85-2107 7mm, locking cover was not available for evaluation because it was discarded.A photo was provided which appears to confirm the reported failure mode that the threaded portion of the locking cover fractured.Due to the absence of the returned device the specific root cause cannot be conclusively determined.No patient injury, revision surgery, or additional medical intervention has been reported.Review of labeling: possible adverse events: like other spinal system implants, the following adverse events are possible.This list is not exhaustive: bending, disassembly, or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
Shoreline ACS
Common Device Name
7mm, Locking Cover
Manufacturer (Section D)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SeaSpine Orthopedics Corporation
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
robin quiusky
5770 armada dr.
carlsbad, CA 92008
MDR Report Key50693454
Report Number3012120772-2026-00044
Device Sequence Number5891811
Product Code OVE
UDI-Device Identifier10889981125080
UDI-Public10889981125080
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-2107
Device Catalogue Number85-2107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AC4-285077 Interbody, 18x15x7mm, 7 Degree, 3D.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown